# SDR 9506216613

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKED SHEAR TIE BETWEEN STR 10R AND 11R, FS 1220.  REMOVED CRACKED SHEAR TIE, FABRICATED REPAIR, AND INSTALLED.
